Active Ingredients (in each 20mL)...PurposeAcetaminophen, USP 650mg...Pain Reliever/Fever ReducerDextromethorphan HBr, USP 20mg...Cough SuppressantGuaifenesin, USP 400mg...ExpectorantPhenylephrine HCl, USP 10mg...Nasal Decongestant Inactive IngredientsAnhydrous Citric Acid, Edetate Disodium, FD&C Red No. 40, Glycerin, Menthol, Natural and Artificial Flavors, Polyethylene Glycol, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose, Triacetin, Xanthan Gum.
Directions• do not take more than 6 doses in any 24-hour period• do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.• measure only with dosing cup provided• keep dosing cup with product• mL = milliliter• this adult product is not intended for use in children under 12 years of ageage - doseadults and children 12 years and over - 20mL every 4 hourschildren under 12 years - do not use Other information• each 20mL contains: sodium 14mg• store at 20–25degC (68–77degF)
Always refer to the actual package for the most accurate information